Dizzyness and meds

Mr.NiceGuy

Mr.NiceGuy

Well-known member
Joined
Sep 12, 2016
Messages
430
#1
I don't know what kind of 'mystical wonders' everyone on this forum believes there anti psychotics do for them, but for me they simply make me feel sick standing and esp. dizzy, that I HAVE to lay down or else stumble around in a daze. The fact that they act on my balance system this way makes me wonder again if the voices aren't connected to the vestibular system. I for one highly associate dizzyness with what the voices are doing. If I play my tricks too long of talking to the cat through the space heater, I noticeably get dizzy every time. It's not like I'm spinning circles in my chair so what is it? And I'll also notice rhythmic movements of my balance system in relation to what the voices are saying to me, whether it be barking or seduction, and often I am just sitting there when it starts on its own.
 
NWiddi

NWiddi

Well-known member
Joined
May 6, 2017
Messages
520
Location
Sheffiield
#2
Not only are voices connected to the Vestibular system where they can affect your equilibrium, they are connected to many other systems including the Central Nervous system, Parasympathetic system, Autonomic system and Endocrine system.

Their part of the brain is amazing once they stop using it against you, hopefully when your meds have fully kicked in (6 weeks) or you get a higher dosage you'll be protected from your voice.
 
boudreauj4

boudreauj4

Well-known member
Joined
Jan 6, 2017
Messages
807
#3
maybe you have a physical illness that has nothing to do with a mental illness. Maybe you have a mental illness AND you have something like Meniere's disease, which is a disorder of the inner ear. I know two people that have Meniere's disease. One of them has it worse and is on disability for it. She can't even drive a car because of it.